# SDR ASAA2014051907867

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 21,691 hours, 6,661 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Auto Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL AND ALTERNATE LIGHTS ON.  ACFT GROUNDED.  CYCLED SWITCH TO MAN AND BACK TO AUTO.  LIGHTS EXTINGUISHED.  PRESSURE CONTROLLERS BITE NORMAL IAW FIM 21-31 TASK 801.  GROUND VERIFICATION SUCCESSFUL.
